Access count of this item: 93

Files in This Item:
File Description SizeFormat 
0713-11.pdf787 kBAdobe PDFView/Open
Title: THE SYZYGIES OF M-FULL IDEALS
Authors: Watanabe, Junzo
Author's alias: 渡辺, 純三
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 114
End page: 127
URI: http://hdl.handle.net/2433/101712
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.